# SDR 95ZZZX6215

- Difficulty date: October 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328JS
- Make and model: Dorner DO328100
- Aircraft serial: 3030
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Safety Pin
- Part number: 001U102A06000
- Condition: Installed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4002 - CREW REPORTED GEAR UNSAFE LIGHT (NLG) AFTER TAKEOFF.  RETURNED TO FIELD WITHOUT FURTHER INCIDENT.  CAK MAINTENANCE REMOVED NLG SAFETY PIN.  AIRCRAFT RETURNED TO SERVICE.
